# SDR UPS405533

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, FLIGHT DECK OVERHEAD ESCAPE HATCH WILL NOT UNLOCK AND OPEN.  RESECURED LOOSE LINKAGE IN FLIGHT DECK OVERHEAD ESCAPE HATCH DOOR, OPS CHECKS NORMAL.
